# SDR F3LA2009010500001

- Difficulty date: January 1, 2009
- Submitted: January 5, 2009
- Operation: Air carrier
- Aircraft: N928FR
- Make and model: Airbus A319-111
- Aircraft serial: 2236
- Aircraft time: 16,779 hours, 8,160 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Cover
- Part number: D5237186000000
- Condition: Defective
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PILOT MADE AN AIR TURNBACK DUE TO AN AFT CARGO DOOR MESSAGE ON THE ELECTRONIC CENTRALIZED ACFT MONITORING SYS. MX REMOVED AND REPLACED THE COVER ASSY AND PERFORMED OPERATIONAL CHECK IAW AMM 52-32-21-420-052.
